Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

SunnyAK
Unregistered

jerking limbs and restless legs
      01/14/07 07:38 PM

Hi all -
I am currently taking Sustiva and Truvada for HIV (since June 2006) and Paxil for depression/anxiety (September 2006). I have been experiencing jerking/spasms in limbs and restless legs. Have any of you had this issue? I sent an inquiry to Dr. Henry and will discuss with my HIV Dr but thought this forum may have some experience with this. Yesterday it was so bad I was scared - felt out of control. I have been working a ton and it seems to be worst when I am tired. Also - How are some of you dealing with fatigue - shit oh dear - it seems to kick my a**. Sometimes I go to bed at 8:00pm.
Thanks for any input. IzPoz - how are you? Haven't talked for awhile - I have been working in Texas for the past 3 months - back in AK now. Looking to change jobs.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* jerking limbs and restless legs SunnyAK 01/14/07 07:38 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1151

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3